MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC IDESIGN ADVANCED WAVESCAN STUDIO; EXCIMER LASER SYSTEM

AMO MANUFACTURING USA, LLC IDESIGN ADVANCED WAVESCAN STUDIO; EXCIMER LASER SYSTEM
Model Number G300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Sensation in Eye (1869); Headache (1880); Blurred Vision (2137); Visual Impairment (2138)
Date of Event 05/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A manufacturer record review related to the device including device history record will be performed.Upon completion of this review, if there is any further relevant information obtained that changes the facts and/or conclusion, a supplemental medwatch will be filed.Manufacturing date not available at the time of this report all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that patient had lasik cutomvue myopic treatment on (b)(6) 2021.Presented 1 day post op with foreign body sensation and at one week post reported having pressure sensation like a slight headache with blurry vision.At the 1 month post op visit patient reported vision not good in right eye and best corrected visual acuity (bcva) was 20/50.Tearing reported.Patient had a lid scrub performed.At 2 month post-op on (b)(6) 2021 patient had re-treatment of right eye.Right eye -1.75 x 0.75 x 165 bcva 20/50 (prior to re-treatment) right eye repeat -1.50 x 0.50 x 169 bcva 20/40 +2.Patient reported that right not good for distance, have tearing and is bloodshot experience foreign body sensation.Patient claims that when taking showers eye gets foggy and last 1/2 hour and still experiencing some double vision.9 week post-op on (b)(6) 2021 (3 month post-op) right eye (od) -1.00 x 0.75 x 138 sands corrected visual acuity 20/50 bcva 20/20.Patient reports new pain, tearing, no visual improvement.
 
Additional Manufacturer Narrative
Correction for device evaluation: it was inadvertently not included in the initial report that the device was evaluated by a field service engineer (fse) who went onsite and checked calibration on the idesign which passed.The fse also discussed the idesign calculations with the account.Section d9 device available for evaluation? yes.H3 device evaluated by manufacturer? yes.H6 code for type of investigation10 - testing of actual/suspected device.Additional information: h4 manufacturing date was not provided in the initial report.The manufacturing date is 10/29/2015.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
IDESIGN ADVANCED WAVESCAN STUDIO
Common Device Name
EXCIMER LASER SYSTEM
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key12734436
Report Number2020664-2021-07988
Device Sequence Number11991989
Product Code LZS
UDI-Device Identifier05050474591912
UDI-Public(01)05050474591912
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P930016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG300
Device Catalogue Number0110-2261
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STAR S4 IR SN (B)(6) ; STAR S4 IR SN (B)(4).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale